# SDR DALA2018070604408

- Difficulty date: June 24, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 124,228 hours, 17,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A2 CHECK FOUND LEFT OFF WING INFLATION BOTTLE GAUGE SHOWING ZERO PRESSURE. REPLACED INFLATION CYLINDER. SYSTEM OPERATION IS NORMAL.
